# SDR AU991014

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 476411
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN FUEL TANK TRANSFER PUMP FAILED.  INVESTIGATION FOUND THE PUMP TO BE OPEN CIRCUITED. THE  PUMP HAD COMPLETED 227 HOURS TIME IN SERVICE SINCE NEW.
